# SDR RRXA98397

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8076U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45941
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Fitting
- Part number: 4649765501
- Condition: Mismanufactured
- Location: Mlg Door Act
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, PERFORMED REQUIREMENTS IAW SB 32-171, LEFT AND RIGHT MAIN LANDING GEAR DOOR ACTUATOR ATTACH FITTING NEEDED TO BE SPOTFACED TO INSTALL FASTENERS.
